# SDR HEEA062831

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 212040004009
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,484 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT MOUNT GEARBOX - FOUND STUDS BENT.   REPLACED WITH SERVICEABLE ASSY.
